# SDR MALA020252

- Difficulty date: April 13, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, LT FUSELAGE DENTED BETWEEN 355, AND 359.5, JUST BELOW FUSELAGE DOUBLER, REPAIRED IAW EO 53009.
